# SDR 2021FA0000377

- Difficulty date: December 11, 2021
- Submitted: December 11, 2021
- Operation: General aviation
- Aircraft: N4346J
- Make and model: Piper AE-1
- Aircraft serial: 2822723
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Component: Tailbeacon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ADSB INOP ON MULTIPLE AIRCRAFT USING THIS SYSTEM. THERE’S NO ANNUNCIATION THAT IT’S NOT WORKING, SO USUALLY DISCOVERED BY ACCIDENT MONTHS AFTER UNSAFE OPERATION. MANUFACTURER REFUSES TO DO ANYTHING ABOUT IT
